Volume 164 Issue 3 – November 2006

Global hyperbolicity of renormalization for $C^r$ unimodal mappings

Pages 731-824 by Edson de Faria, Welington de Melo, Alberto Pinto | From volume 164-3

Orbit equivalence rigidity and bounded cohomology

Pages 825-878 by Nicolas Monod, Yehuda Shalom | From volume 164-3

A Paley–Wiener theorem for reductive symmetric spaces

Pages 879-909 by Erik P. van den Ban, Henrik Schlichtkrull | From volume 164-3

Reducibility or nonuniform hyperbolicity for quasiperiodic Schrödinger cocycles

Pages 911-940 by Artur Ávila, Raphaël Krikorian | From volume 164-3

Isometric actions of simple Lie groups on pseudoRiemannian manifolds

Pages 941-969 by Raul Quiroga-Barranco | From volume 164-3

A Mass Transference Principle and the Duffin–Schaeffer conjecture for Hausdorff measures

Pages 971-992 by Victor Beresnevich, Sanju Velani | From volume 164-3

Ergodicity of the 2D Navier–Stokes equations with degenerate stochastic forcing

Pages 993-1032 by Martin Hairer, Jonathan C. Mattingly | From volume 164-3

Analytic representation of functions and a new quasi-analyticity threshold

Pages 1033-1064 by Gady Kozma, Alexander Olevskiĭ | From volume 164-3

Proofs without syntax

Pages 1065-1076 by Dominic J. D. Hughes | From volume 164-3

Non-quasi-projective moduli spaces

Pages 1077-1096 by János Kollár | From volume 164-3

Erratum to “Generalizations of the Poincaré–Birkhoff theorem”

Pages 1097-1098 by John Franks | From volume 164-3